# SDR CALA2017081802781

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 45,707 hours, 15,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1694, M1695, M1676, M1671 EMERGENCY LIGHTS POWER SUPPLY BATTERIES FAIL CAPACITY CHECK PER W/C 29-3350-1-7100. REPLACED CHARGER ASSY M1671 IAW AMM 33-51-06. REPLACED BATTERY PACKS IN CHARGERS M1671, M1676, M1694, M1695 IAW AMM 33-51-06.
